# SDR HALA0700380

- Difficulty date: September 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 63,453 hours, 29,870 cycles
- Engine: Pwa PW4060
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Electrical Box
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER ENGINE START RIGHT ENGINE EGT DECREASED FROM 435DEG TO 20DEG AND REMAINED AT 20 DEG WHEN THROTTLE ADVANCED.  STANDBY INDICATIONS INDICATE SAME CONDX.  REPLACED JUNCTION BOX PER AMM 77-21-02-004. REMOVED, INSTALLED AMM-77-21-004.  SECURITY CONDITION GOOD.  OPS CHECK GOOD.  GROUND OPS CHECK OK.
